Review: could Botox cause Nightmares?
Summary: Nightmares could be caused by Botox, especially for people who are female, 30-39 old, have been taking the drug for < 1 month, also take Lamictal, and have Migraine.
We study 12,776 people who have side effects while taking Botox from FDA and social media. Among them, 16 have Nightmares. Find out below who they are, when they have Nightmares and more.
On Apr, 12, 2014: 12,762 people reported to have side effects when taking Botox. Among them, 16 people (0.13%) have Nightmares. They amount to 0.02% of all the 83,172 people who have Nightmares on eHealthMe.
Time on Botox when people have Nightmares * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Nightmares when taking Botox * :
Age of people who have Nightmares when taking Botox * :
Severity of Nightmares when taking Botox ** :
How people recovered from Nightmares ** :
Top conditions involved for these people * :
- Migraine (5 people, 31.25%)
- Bipolar disorder (4 people, 25.00%)
- Skin wrinkling (4 people, 25.00%)
- Blepharospasm (4 people, 25.00%)
- Headache (3 people, 18.75%)
Top co-used drugs for these people * :
- Lamictal (6 people, 37.50%)
- Cymbalta (5 people, 31.25%)
- Neurontin (5 people, 31.25%)
- Simvastatin (5 people, 31.25%)
- Synthroid (5 people, 31.25%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Botox, Nightmares
You can also:
On eHealthMe, Botox (botulinum toxin type a) is often used for aging changes in skin. Find out below the conditions Botox is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Botox used for and how effective is it:
Other drugs that are used to treat the same conditions:
Could it be a symptom from a condition:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (3 days ago):
I will wake up from my sleep and see things or I will have severe nightmares.
From this study (2 weeks ago):
I began to have muscle and joint pain and burning in muscles 1 month after my botox injection. I have a positive RA factor. It is now 5 months after botox injection and I am in severe pain.
From this study (3 weeks ago):
Nightmares more frequently since starting Flecainide about 1 1/2 years ago. The dreams vary in intensity and seem to be less on days when I have been very active and tired at bed time.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.